# SDR DALA2023030801734

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 DURING REMOVAL CORROSION ON LH SIDE PLATE, CRACK WAS FOUND AT STA 1335. IN REF. NRC # 00243. CORRECTIVE ACTION: SUMMARY OF NRC 00597: SIDE PLATE LH AT STA 1335 WAS REPAIRED PER B757-200 SRM. (2656922)
